# SDR DL72S962607

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE IN THE LOWER FUSELAGE SKIN JUST AFT OF THE L-1 DOOR.  REPAIRED PER DAL EO 4-60829-3 AND ER/A 30446-14, REV A.
